Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 22, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jan 26, 2012, 7:04 AM CST for Comanche County, Texas. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2012, 7:04 AM CST (13:04 UTC)
- Expired
- Jan 26, 2012, 6:59 PM CST
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Comanche County, TX
The radar
The Dyess AFB radar (KDYX), 93 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leon River near DeLeon (DLLT2).
- Action stage
- 11 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08099100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
114
WGUS44 KFWD 261304
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
704 AM CST THU JAN 26 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
LEON RIVER NEAR DELEON AFFECTING COMANCHE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC093-270104-
/O.NEW.KFWD.FL.W.0022.120126T1304Z-120127T0600Z/
/DLLT2.1.ER.120126T0830Z.120126T1215Z.120126T1800Z.NO/
704 AM CST THU JAN 26 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR THE LEON RIVER NEAR DELEON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 630 AM THURSDAY THE STAGE WAS 12.38 FEET.
* FLOOD STAGE IS 12 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RECEDE AND FALL BELOW FLOOD
STAGE BY THURSDAY AFTERNOON.
* AT 12 FEET MINOR OUT OF BANK FLOODING CAN BE EXPECTED AROUND THE SH
16 BRIDGE. FARM AND RANCH LAND...ALONG WITH A FEW MINOR RURAL ROADS
NEAR THE RIVER...WILL BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON OCT 19 2002.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
LEON RIVER
DELEON 12 12.4 THU 06 AM 4.8 2.7 2.5 2.4
$$2 follow-up statements
896
WGUS84 KFWD 261425
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
825 AM CST THU JAN 26 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY
LEON RIVER NEAR DELEON AFFECTING COMANCHE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC093-270225-
/O.CON.KFWD.FL.W.0022.000000T0000Z-120127T0600Z/
/DLLT2.1.ER.120126T0830Z.120126T1215Z.120126T1800Z.NO/
825 AM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR THE LEON RIVER NEAR DELEON.
* AT 730 AM THURSDAY THE STAGE WAS 12.38 FEET.
* FLOOD STAGE IS 12 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* AT 12 FEET MINOR OUT OF BANK FLOODING CAN BE EXPECTED AROUND THE SH
16 BRIDGE. FARM AND RANCH LAND...ALONG WITH A FEW MINOR RURAL ROADS
NEAR THE RIVER...WILL BEGIN TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
LEON RIVER
DELEON 12 12.4 THU 07 AM 4.8 2.7 2.5 2.4
$$
TXC293-270225-
/O.EXT.KFWD.FL.W.0020.000000T0000Z-120127T1054Z/
/GRST2.1.ER.120125T1807Z.120126T0600Z.120126T2254Z.NO/
825 AM CST THU JAN 26 2012
THE FLOOD WARNING CONTINUES FOR THE NAVASOTA RIVER ABOVE GROESBECK.
* AT 0815 AM THURSDAY THE STAGE WAS 8.55 FEET.
* FLOOD STAGE IS 7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY LATE THURSDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
NAVASOTA RIVER
GROESBECK 7 8.6 THU 08 AM 4.6 2.7 2.5 1.9
$$080
WGUS84 KFWD 270059
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CST THU JAN 26 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
BRAZOS RIVER NEAR DENNIS AFFECTING PARKER COUNTY
LEON RIVER NEAR DELEON AFFECTING COMANCHE COUNTY
NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC367-270129-
/O.CAN.KFWD.FL.W.0024.000000T0000Z-120127T1342Z/
/DNNT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
659 PM CST THU JAN 26 2012
THE FLOOD WARNING IS CANCELLED FOR
THE BRAZOS RIVER NEAR DENNIS.
* AT 0630 PM THURSDAY THE STAGE WAS 17.87 FEET.
* FLOOD STAGE IS 21 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.4 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 9 FEET BY SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
BRAZOS RIVER
DENNIS 21 17.9 THU 06 PM 11.1 8.0 6.0 4.5
$$
TXC093-270129-
/O.CAN.KFWD.FL.W.0022.000000T0000Z-120127T0600Z/
/DLLT2.1.ER.120126T0830Z.120126T1215Z.120126T1648Z.NO/
659 PM CST THU JAN 26 2012
THE FLOOD WARNING IS CANCELLED FOR
THE LEON RIVER NEAR DELEON.
* AT 0630 PM THURSDAY THE STAGE WAS 8.64 FEET.
* FLOOD STAGE IS 12 FEET.
* FELL BELOW FLOOD STAGE AT 11 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 3 FEET BY
SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
LEON RIVER
DELEON 12 8.6 THU 06 PM 3.1 2.6 2.5 2.4
$$
TXC293-270129-
/O.CAN.KFWD.FL.W.0020.000000T0000Z-120127T1054Z/
/GRST2.1.ER.120125T1807Z.120126T0600Z.120126T2345Z.NO/
659 PM CST THU JAN 26 2012
THE FLOOD WARNING IS CANCELLED FOR
THE NAVASOTA RIVER ABOVE GROESBECK.
* AT 0631 PM THURSDAY THE STAGE WAS 6.84 FEET.
* FLOOD STAGE IS 7 FEET.
* FELL BELOW FLOOD STAGE AT 6 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY
SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
NAVASOTA RIVER
GROESBECK 7 6.8 THU 07 PM 4.2 3.0 2.2 1.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 26, 5:55 AM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Jan 26, 5:55 AM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 555 AM CST THU JAN 26 2012 .AVIATION... DRIER AIR IN THE LOW LEVELS IS FILTERING IN FROM THE NORTHWEST RESULTING IN CLEARING OF THE IFR CIGS FROM NW TO SE ACROSS THE METROPLEX. KDAL MAY HAVE IFR FOR ANOTHER HOUR OR TWO...BUT OTHER SITES SHOULD HAVE VFR CIGS. OTHERWISE...BAND OF WRAP AROUND LIGHT RAIN WILL MOVE THROUGH THE REGION...BUT BEGIN TO DISSIPATE AND/OR VACATE THE TAF SITES BY 15Z. WITH THE RAIN...EXPECT SOME MVFR VSBY. WACO WILL MISS OUT ON THE -RA IT LOOKS LIKE...BUT CONTEND WITH MVFR CIGS FOR THE NEXT COUPLE OF HOURS. OTHERWISE VFR CONDITIONS WILL PREVAIL EVERYWHERE BY 15Z-16Z WITH SKIES CLEARING. NW WINDS OF 15-20KT EXPECTED THIS AFTERNOON... DECREASING TO LESS THAN 5 KT AFTER SUNSET. WINDS WILL BECOME VERY LIGHT AND FROM THE SOUTHWEST LATER TONIGHT. SOME CONCERN FOR BR WITH LIGHT WINDS/CLEAR SKIES/DAMP GROUNDS...BUT MOISTURE LOOKS TOO THIN AFTER A DAY OF STRONG NW WINDS. BUT MAY BE SOMETHING TO KEEP AN EYE ON. TR.92 && .PREV DISCUSSION... /ISSUED 323 AM CST THU JAN 26 2012/ A BAND OF LIGHT TO MODERATE RAIN WILL PROGRESS STEADILY EASTWARD ACROSS NORTH TEXAS THIS MORNING ALONG THE PATH OF AN UPPER LEVEL LOW. MOST OF THE RAIN HAS OCCURRED OVER THE WESTERN HALF OF THE REGION OVERNIGHT. ACTIVITY SHOULD BECOME FOCUSED ALONG THE INTERSTATE 35 CORRIDOR DURING THE EARLY TO MID MORNING HOURS...THEN OVER THE EASTERN COUNTIES LATE THIS MORNING AND THIS AFTERNOON. RAINFALL TOTALS ARE BEING OVER-ESTIMATED BY AREA RADARS AS A RESULT OF BRIGHT BANDING. HOWEVER...DUE TO THE SLOW MOVEMENT OF THE SYSTEM AND THE NORTH-TO-SOUTH TRAINING OF THE PRIMARY RAIN BAND...ADDITIONAL RAINFALL TOTALS OF BETWEEN A QUARTER AND HALF AN INCH COULD AGGRAVATE PREVIOUSLY FLOODED AREAS FOR A FEW HOURS THIS MORNING. THIS WOULD BE SHORT LIVED THOUGH AS THE COMPLEX IS EXPECTED TO PICK UP SPEED AND WEAKEN THIS AFTERNOON AS IT SHOVES OFF TO THE EAST. CLOUDS WILL SUBSEQUENTLY ERODE FROM WEST TO EAST ALLOWING TEMPERATURES TO WARM A FEW DEGREES THIS AFTERNOON. WENT WITH HIGH TEMPS AROUND 60 WEST OF I-35/35W WHERE MORE SUN IS EXPECTED. CLOUDS AND CONTINUED CAA WILL KEEP HIGHS IN THE 50S ELSEWHERE. CLEAR SKIES AND RADIATIONAL COOLING WILL THEN ALLOW TEMPERATURES TO COOL INTO THE 30S TONIGHT. A BRIEF WARM-UP INTO THE 60S IS EXPECTED AREA-WIDE TOMORROW BEFORE ANOTHER COLD FRONT PUSHES SOUTH THROUGH THE AREA TOMORROW EVENING. SEASONABLY COOL CONDITIONS ARE THEN EXPECTED OVER THE WEEKEND AS A DRY AIRMASS SPREADS IN FROM THE NORTHWEST AND HIGH PRESSURE SETTLES IN AT THE SURFACE. A SHORTWAVE TROUGH WILL DEVELOP IN THE NORTHWESTERLY FLOW ALOFT AND SLIDE SOUTHEAST ACROSS THE CENTRAL U.S. ON TUESDAY. MOISTURE WILL BE LIMITED WITH THIS SYSTEM... AND RAIN CHANCES AT THIS TIME APPEAR TOO LOW TO MENTION IN THE EXTENDED FORECAST AS WE HEAD THROUGH THE END OF THE MONTH. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 58 38 65 37 55 / 40 10 0 5 0 WACO, TX 59 35 64 39 58 / 40 10 0 5 0 PARIS, TX 57 36 61 35 54 / 40 10 0 5 0 DENTON, TX 58 33 64 35 52 / 40 5 0 5 0 MCKINNEY, TX 56 35 62 36 56 / 40 10 0 5 0 DALLAS, TX 58 39 64 38 57 / 40 10 0 5 0 TERRELL, TX 57 36 62 38 55 / 40 10 0 5 0 CORSICANA, TX 57 38 64 40 56 / 40 10 0 5 0 TEMPLE, TX 60 36 67 40 54 / 40 10 0 5 0 MINERAL WELLS, TX 60 33 65 35 55 / 30 5 0 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 26, 3:33 AM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 333 AM CST THU JAN 26 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 333 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 7:02 PM CST | River Flood Warning | FWD | Delta, Hopkins | 9 hr |
| Jan 26, 9:03 AM CST | River Flood Warning | FWD | Wise | 23 hr |
| Jan 26, 11:28 AM CST | River Flood Warning | FWD | Parker | 8 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.